# SDR 95ZZZX2952

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325YH
- Make and model: Piper PA-31-325
- Aircraft serial: 317812007
- Engine: Lyc TIO540F2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RT ENGINE LOST POWER.  MAP DROP TO 15 INCHES.  AIRCRAFT RETURNED TO FARGO.  INSPECTION REVEALED OIL LEAKING FROM INTAKE DRAIN.  FOUND OIL SEAL RUPTURE IN TURBOCHARGER AND FLOODED OUT INTAKE SYSTEM.  EST 1 QUART OF OIL IN INTAKE SYSTEM, ALL PLUGS WERE OIL SOAKED.
